# SDR FDEA201210113598

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 51,777 hours, 17,804 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPS, AFTER SELECTING PACK ONE AND 3 ON (WITH APU RUNNING), COCKPIT FILLED WITH THE ODOR OF RAW JET FUEL.  NOT THE ODOR OF JET EXHAUST.  PACKS WERE TURNED OFF AND COCKPIT WAS VENTILATED.  FOUND APU LEAKING FUEL INTO APU INLET.  SHUTDOWN  APU AND CONNECTED HUFFER, ODOR WENT AWAY.  PACK SYS OPS CHECKS NORMAL.
